# SDR IPXA2021091073769

- Difficulty date: August 13, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB0029510
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING O/B FLAP I/B FWD HINGE SIDE SUPPORT TENSION STRAP IS CORRODED.REMOVED AND REPLACED CORRODED RT WING O/B FLAP I/B FWD HINGE SIDE SUPPORT TENSION STRAP IAW AMM 57-53-01-400-801. (MINOR)
